# SDR LR7A2021082602958

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,005 hours, 34,699 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 3172
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT #2 ENGINE FIRE LIGHT FLICKERED ON AND OFF ON SEVERAL OCCASIONS / REMOVED AND REPLACED #2 FIRE DETECTION CONTROL UNIT.
